Aa
A
A
A
Close
Anxiety Community
23k Members
732401 tn?1231617048

Help! I don't know what to think anymore!

I'm 24, since Dec. 14th I've been having lightheadedness and nausea and I've went in to the hospital twice for palpitations and anxiety. I finally saw my primary doctor who told me that its was because my high blood pressure medication 40mg LISINORIL and 25mg HYDROCHLOROTHIAZIDE was giving me low blood pressure.(I went off my medication late Oct. cause I started working out alot with a trainer and didn't get back on till Dec. 21st.)  So I have to cut my meds in half. The dizzness was causing me to belive that I had vision problems so I told her that I thought I was having problems with my vision. Now she wants me to have an MRI to check for brain tumor. Which she really doesn't think I have and she really wanted me to do something for my anxiety. So she prescribed me with CITALOPRAM. I just don't know what to think no more! I did some research and all the symptoms of anxiety, low blood pressure and brain tumors are too similar. And I have never taken medication for anxiety before and I'm scarred of the side effects of this particular medication. I'm a wreck.
1 Responses
672514 tn?1265658741
maybe it's time to speak with a psych doctor or therapist, it would not hurt and maybe this would relieve some of your anxiety! Our Medical doctors are good on the medical side, but consider talking to a mental health prof. hope you feel better and keep us updated.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?